# SDR USAASB96090

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PHL - MAINTENANCE FOUND THE OVERWING MID AISLE EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK, CHECKS OK.  (M)
